MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC NEUROSURGERY CATHETER PASSER; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8591-38
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer's representative (rep) regarding a catheter extension kit component.On (b)(6) 2019, it was reported that the tunneling rod handle cracked during tunneling.No patient symptoms were reported.No further complications were reported.
 
Additional Manufacturer Narrative
Information received on 2019-dec-16.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information wasreceived from the healthcare provider (hcp) via the manufacturer's representative on 2019-dec-16.It was reported that the patient did not experience any symptoms related to the tunneling tool handling cracking.The patient's weight at the time of the event was provided.
 
Additional Manufacturer Narrative
Analysis identified a crack in the plastic handle of the tunneling rod which is consistent with being caused by user handling.If information is provided in the future, a supplemental report will be issued.

Brand Name
CATHETER PASSER
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9475639
Report Number2021898-2019-00437
Device Sequence Number2648802
Product Code LKK
UDI-Device Identifier00673978226842
UDI-Public00673978226842
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number8591-38
Device Catalogue Number8591-38
Device Lot NumberE68660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2019
Supplement Date Received by Manufacturer12/16/2019
02/24/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date12/17/2019
03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight68